American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Moroz. Properties of the optimal stopping domain in the L\'evy model. Theor. Probability and Math. Statist. 87 (2013) 163-170.
Abstract, references, and article information   
View Article: PDF

[3] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[4] Yu. S. Mishura and V. V. Tomashyk. Optimal stopping time problem for random walks with polynomial reward functions. Theor. Probability and Math. Statist. 86 (2013) 155-167.
Abstract, references, and article information   
View Article: PDF

[5] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information   
View Article: PDF

[6] A. G. Moroz and G. M. Shevchenko. The structure of the stopping region in a L\'{e}vy model. Theor. Probability and Math. Statist. 84 (2012) 107-115.
Abstract, references, and article information   
View Article: PDF

[7] Georgiĭ Shevchenko. On a constant related to American type options. Theor. Probability and Math. Statist. 82 (2011) 171-175. MR 2790492.
Abstract, references, and article information   
View Article: PDF

[8] Frank Recker. The distribution of a random sum of exponentials with an application to a traffic problem. Theor. Probability and Math. Statist. 76 (2008) 159-167. MR 2368748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zuzana Kühn and Uwe Rösler. A generalization of Lyapunov's convexity theorem with applications in optimal stopping. Proc. Amer. Math. Soc. 126 (1998) 769-777. MR 1423312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Victor H. de la Peña and Tze Leung Lai. Wald's equation and asymptotic bias of randomly stopped $U$-statistics. Proc. Amer. Math. Soc. 125 (1997) 917-925. MR 1350937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Maitra, R. Purves and W. Sudderth. Capacitability theorem in measurable gambling theory . Trans. Amer. Math. Soc. 333 (1992) 221-249. MR 1140918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael G. Monticino. Utility functions which ensure the adequacy of stationary strategies . Trans. Amer. Math. Soc. 325 (1991) 187-204. MR 998355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chris Barnett and Ivan F. Wilde. Random times and time projections . Proc. Amer. Math. Soc. 110 (1990) 425-440. MR 1021894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Maitra, R. Purves and W. Sudderth. Leavable gambling problems with unbounded utilities . Trans. Amer. Math. Soc. 320 (1990) 543-567. MR 989581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Elton. Continuity properties of optimal stopping value . Proc. Amer. Math. Soc. 105 (1989) 736-746. MR 949876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert C. Dalang. Optimal stopping of two-parameter processes on nonstandard probability spaces . Trans. Amer. Math. Soc. 313 (1989) 697-719. MR 948189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Blackwell and S. Ramakrishnan. Stationary plans need not be uniformly adequate for leavable, Borel gambling problems . Proc. Amer. Math. Soc. 102 (1988) 1024-1027. MR 934886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Dante DeBlassie. $L\sp p$ inequalities for stopping times of diffusions . Trans. Amer. Math. Soc. 295 (1986) 765-782. MR 833708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. P. Hill. Prophet inequalities and order selection in optimal stopping problems . Proc. Amer. Math. Soc. 88 (1983) 131-137. MR 691293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas E. Armstrong. Finitely additive $F$-processes . Trans. Amer. Math. Soc. 279 (1983) 271-295. MR 704616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Theodore P. Hill and Robert P. Kertz. Stop rule inequalities for uniformly bounded sequences of random variables . Trans. Amer. Math. Soc. 278 (1983) 197-207. MR 697070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Neil Falkner. Erratum to: ``Embedding processes in Brownian motion in ${\bf R}\sp{n}$'' . Trans. Amer. Math. Soc. 272 (1982) 811. MR 662070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. P. Hill and Robert P. Kertz. Additive comparisons of stop rule and supremum expectations of uniformly bounded independent random variables . Proc. Amer. Math. Soc. 83 (1981) 582-585. MR 627697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Neil Falkner. Embedding processes in Brownian motion in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 267 (1981) 335-363. MR 626478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions . Proc. Amer. Math. Soc. 80 (1980) 301-305. MR 577764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Theodore Preston Hill. On the existence of good Markov strategies . Trans. Amer. Math. Soc. 247 (1979) 157-176. MR 517690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia